# SDR SWAA022461

- Difficulty date: October 19, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 58,264 hours, 30,580 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059341
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

BEFORE DESCENT INTO LAX, ELECTRICAL SMELL DETECTED BETWEEN ROWS 17 AND 22.  FOUND SIDEWALL LIGHT BALLAST SHORTED AT ROWS 20 AND 21 RT.  REMOVED AND REPLACED BALLAST PER MM.
